Unisom Simple Slumbers®

  • Drug-Free Supplements
  • Gummies

Get a better night's sleep naturally† with Unisom Simple Slumbers®.

The drug-free melatonin supplement works with your body's natural sleep cycle for occasional sleeplessness. Our proprietary blend of ingredients, including melatonin, passionflower and lemon balm, and vitamin B6 help you fall asleep gently and wake up refreshed. Brought to you by the #1 doctor recommended OTC sleep-aid brand.

  • 5 mg of melatonin
  • With passionflower and lemon balm, believed to help calm the mind
  • Includes vitamin B6, believed to help support brain health
  • Triple-effect melatonin: fall asleep faster, stay asleep longer, wake refreshed
  • Non-habit-forming

Winner of the Real Simple Sleep Awards 2022


Flavors
Midnight Raspberry Flavor

Midnight Raspberry

Golden Honey Lemon Flavor

Golden Honey Lemon


Sizes

Midnight Raspberry: 60-count bottle; 120-count bottle • Golden Honey Lemon: 60-count bottle; 120-count bottle

Product Information


What is this product / Purpose?

For occasional sleeplessness


How to use the product

Directions:

  • Adults 18 years of age and older: Take two gummies before bedtime.

Warnings

Do not take on an empty stomach.

Keep out of reach of children.

Consult a health professional if you are experiencing long-term sleep difficulties, if pregnant or breast-feeding, have a medical condition, or taking other medication.

Do not take with alcoholic beverages, while operating machinery, or when driving a vehicle.

Do not use if safety seal is broken.


Other Information

Two flavors:

  1. Midnight Raspberry and Golden Honey Lemon.
  2. Melatonin formula with passionflower, lemon balm, and vitamin B6.

Ingredients

A woman blissfully sleeping

Supplement Ingredients

Proprietary Sleep Blend 45mg:

  • Lemon Balm (Melissa officinalis) aerial
  • Passionflower (Passiflora incarnata L.) aerial
  • Melatonin (5 mg)
    Melatonin is a hormone that is naturally produced in the body to regulate the sleep/wake cycle. It is not a sedative, but a natural cue that it's time to wind down.

Purpose: For occasional sleeplessness


Other Ingredients

Golden Honey Lemon flavor:

Other ingredients: cane sugar, tapioca syrup, water, pectin, citric acid, sodium citrate, color added (turmeric extract), carnauba wax, natural flavor

Midnight Raspberry flavor:

Other ingredients: cane sugar, tapioca syrup, water, pectin, citric acid, sodium citrate, natural flavor, colors added (purple carrot juice concentrate), carnauba wax

Frequently Asked Questions

    This product is not FSA/HSA eligible. You may be able to use your HSA and FSA tax-preferred savings account to purchase certain Over the Counter (OTC) products including Unisom® SleepGels®, Unisom® PM Pain, Unisom® SleepMelts®, Unisom® SleepMinis®, and Unisom® SleepTabs®. The passage of the CARES Act by Congress includes provisions to restore OTC eligibility under tax-preferred HSA and FSA accounts. Your plan details may vary, so save your receipt and check with your benefits or health provider for eligibility.

    Unisom Simple Slumbers® is 100% drug free. It contains a proprietary sleep blend of 5 mg melatonin, passionflower, lemon balm, and vitamin B6 for a good night's sleep. Melatonin provides a triple effect by allowing you to fall asleep fast, sleep soundly, and wake refreshed. Melatonin works naturally with the body to regulate the sleep-wake cycle by physiologically signaling to the body that it is time to sleep—causing drowsiness and lowering body temperature. Melatonin promotes sleep in a way that resembles the natural onset of sleep—through quiet wakefulness to the sleeping state, while maintaining normal sleep cycle. By providing 5 mg of melatonin, Unisom Simple Slumbers® supplements the body’s natural sleep process to help you fall asleep.

    For adults and children 18 years of age or older, 2 gummies should be taken before bedtime, or as directed by a doctor. Do not exceed labeled dosing. Use only as directed.

    You should speak directly with your healthcare professional before taking any Unisom® products with other sleep medications.

    Do not take on an empty stomach.

    Potential side effects may include headaches and daytime sleepiness. If you experience any of these side effects, discontinue use and consult your doctor.

    Do not use any Unisom® products after the labeled expiration date. Use all products only as directed.

    If pregnant or breastfeeding, ask a health professional before use.

    Unisom Simple Slumbers® avoid alcoholic drinks. Refer to product labeling for complete warnings and directions for use.

    Unisom Simple Slumbers® are gluten free.

    There are no animal-derived ingredients in Unisom Simple Slumbers®.

    Unisom Simple Slumbers® is a sleep supplement that contains melatonin which should not cause tolerance when used as directed.

    Unisom Simple Slumbers® are non-habit forming and safe when used as directed.

    No, Unisom Simple Slumbers® is a dietary supplement and does not contain an antihistamine. They're a combination of melatonin, lemon balm, passionflower, and Vitamin B6.

    Unisom® SleepGels®, SleepMinis®, and SleepMelts® all contain diphenhydramine, while Unisom SleepTabs contains a different antihistamine, doxylamine succinate. Like SleepGels®, Minis®, and Melts®, Unisom® PM contains diphenhydramine, but it also contains 200mg of acetaminophen to address minor pain while you sleep. Unisom Simple Slumbers® are drug-free, and contain 5mg of melatonin, plus passionflower, lemon balm, and Vitamin B6. All Unisom® products help you get to sleep faster. Use all products only as directed.

    No. Your Unisom Simple Slumbers® nighttime sleep supplement is just that: a nighttime sleep supplement. It is advised you speak to your doctor or healthcare professional regarding allergy symptoms.

    Unisom Simple Slumbers® is drug-free and non-habit-forming. It can be taken as needed for occasional sleeplessness. Consult a health professional if you are experiencing long-term sleep difficulties.

    Unisom Simple Slumbers® help troubled sleepers fall asleep faster. However, results may vary.

    Unisom Simple Slumbers® help troubled sleepers wake up less and sleep soundly naturally. However, like any sleep supplement, results may vary.

Learn more about sleep and sleeplessness.

†These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.